# SDR SWIA201334851

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 18,388 hours, 11,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POD LAMP BURNED OUT.  FLT#4507 RELAMPED.
